RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 5, Pages 784–787 (Mi mz12558)  

Brief Communications

Banach Limits and a Measure on the Set of 0-1-Sequences

N. N. Avdeev, E. M. Semenov, A. S. Usachev

Voronezh State University

Keywords: Banach limits, extreme points, dilation operator, Hausdorff dimension.

Funding Agency Grant Number
Russian Science Foundation 19-11-00197
This work was supported by the Russian Science Foundation under grant 19-11-00197.


DOI: https://doi.org/10.4213/mzm12558

Full text: PDF file (369 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:5, 834–837

Bibliographic databases:

Received: 13.05.2019

Citation: N. N. Avdeev, E. M. Semenov, A. S. Usachev, “Banach Limits and a Measure on the Set of 0-1-Sequences”, Mat. Zametki, 106:5 (2019), 784–787; Math. Notes, 106:5 (2019), 834–837

Citation in format AMSBIB
\Bibitem{AvdSemUsa19}
\by N.~N.~Avdeev, E.~M.~Semenov, A.~S.~Usachev
\paper Banach Limits and a Measure on the Set of 0-1-Sequences
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 5
\pages 784--787
\mathnet{http://mi.mathnet.ru/mz12558}
\crossref{https://doi.org/10.4213/mzm12558}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 5
\pages 834--837
\crossref{https://doi.org/10.1134/S0001434619110154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077026321}


Linking options:
  • http://mi.mathnet.ru/eng/mz12558
  • https://doi.org/10.4213/mzm12558
  • http://mi.mathnet.ru/eng/mz/v106/i5/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:70
    References:11
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020